Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Bleeding after intercourse. Used nuva ring in the past to regularize periods. Will this affect future pregnancy?

So I always had a unusual menstrual cycle it was always irregular so i started using the nuvo ring to help regulate it but i stopped using it for a while & i havent seen my period for 4months and im not pregnant , i m 19 and yes im sexually active but the other day i had sex and i just bleed for no reason and my period havent came down. my main concern is why is that & will i be able to ever get pregnant in the future.?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
u have post coital/intercourse bleeding..commonly it is due to infection/vaginitis.
u have history of using nuva ring which increases chance of infection.
for ur irregular periods u need to undergo ultrasound of abdomen,and hormonal study if req.than u can know ur chance of future pregnancy.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor